# SDR IPXA2016072206155

- Difficulty date: July 21, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N314UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27742
- Aircraft time: 52,211 hours, 16,945 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Condition: Malfunctioned
- Location: Hf System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT HF WOULD NOT RECEIVE.  PERFORMED AN AIR TURNBACK BEFORE ETOPS ENTRY POINT.  RERACKED THE RT HF TRANSCEIVER IAW MM 23-11-03-401. OPS TEST PASSED IAW MM 23-11-00-501-2.
